Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Linkadge medication Jay2112

Posted by SLS on December 5, 2022, at 9:07:00

In reply to Re: Linkadge medication linkadge, posted by Jay2112 on December 4, 2022, at 22:20:25

> > Hi Ed,
> >
> > Long time, no see.
> >
> > I have thought about replacing the mirtazapine with something else, but it works very well for sleep. I have dissolved 15mg tabs in a dropper bottle and literally just use drops of it. Even less than 1mg can be sedating. I was considering seroquel or trazodone as alternatives, but not sure if this is needed.
> >
> > There are times when the effexor can help anxiety. Sometimes I only take it for a few days at a time (literally just counting spheroids within a 37.5mg cap). However, it's a bit less predictable.
> >
> > Linkadge
>
> Hey Link....
>
> A couple of things...I don't know how you see it.
> First, get your testosterone levels checked. I was only low by a very small fraction on my lab test. And, what happened to me before is happening again. After 4-5 months of daily "T", I am feeling very good, quite like the stormin' 30 year old guy I used to be. I have my "MOJO" back, I sleep awesome, and I have both more energy to do LOTS of things..and more optimistic .I lost much of my "grumpiness", and I have some new goals and ideas in life. And MY GAWD...sex is INCREDIBLE!!
> Don't just take my word for it..just google TRT +
> reddit, and you will find many identical stories!!
> I don't crave more meds...I am now happy and funny most of the time!!
>
> Sorry for going on, but testosterone, when used properly, IS an antidepressant, anti-anxiety, pro social, happiness 'drug'! And it has little in the way of side effects, except me being one happy dude! And it's not an artificial, drug-induced happiness...it's THE real thing, baby! lol.
>
> I am feeling the things I long thought were dead..not just sexual, but an awakening to all of the great things in my life.
>
> You have to be very patient, but you have come this far. Plus psych meds are mostly terrible for deadening the great things in mens lives.
>
> Just a thought...
>
> Jay
>
> p.s. I lost two inches off my weight so far. :)

That's a great idea, Jay. People I know have said it made a big difference in their sense of well-being. My T level was 227 when I had it checked last. My doctor said that, even though it was within the recommended range, it was definitely too low for her liking. I first need to get the name of a good urologist. That's who takes care of managing T treatment around here.

I have almost no sex drive. This is not an ideal situation for me. I'm not crazy about my testes shutting down, but my GP doctor said that at my age, there is really no need to be concerned about that. I don't like the idea, but I like less not having a sex-drive as I approach my wedding date. Of interest to me is that this didn't occur until I began my current treatment regime 2 years ago. I wonder if adding Nardil caused this unwanted side effect. In the past, this never emerged with Nardil. In fact, Nardil increased my libido significantly in the past. My adding T is a no-brainer. Thanks for suggesting it here.

What forms of administration to you recommend?

Thanks.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1121195
URL: http://www.dr-bob.org/babble/20220917/msgs/1121211.html